MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL
Model Number M0061902130
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the guidewire "crossed through" upon placing this stent.However, the stent did not advance up into the ureter, and it was determined that it could not be placed.Another of the same 6fr product was used to complete the procedure and placement was successful.There were no patient injuries reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable investigation results of stent buckled material, inside the patient.Block h11: the tria ureteral stent was returned with the pouch for analysis, however, the suture did not return.The reported event of stent buckled material will be confirmed.During the visual and device under magnification inspection, it was found with the stent bladder coil and renal coil buckled.It is possible to conclude that this issue could be caused by operational factors.If the positioner is advanced with excess force over the guidewire the stent can get buckled or accordioned resulting in a difficulty to advance, the stent to the target site.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
TRIA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23065927
Report Number2124215-2025-64879
Device Sequence Number10044839
Product Code FAD
UDI-Device Identifier08714729937791
UDI-Public(01)08714729937791(17)271028(10)35164396
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902130
Device Catalogue NumberM0061902130
Device Lot Number0035164396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown